I have been getting headaches every day for months. I think it is either down to the HRT or the Carbimazole (even though I am now on only 5mg daily) Anyone know which it is more likely to be? I cannot remember when they started exactly but they are driving me mad as I awake with them and they last all day. Also no p/k seems to help.

If its the HRT would a change of pill help as unfortunately I cannot stop/change the Carbimazole.

10 Replies

  • Hi, I too have started with headaches,at the back of my neck and they travel up the back of my head. I was on HRT patches until about 2 weeks ago. I have always thought the HRT was interfering with my Levo ? Doc seems to think it is all linked to anxiety....I'm not so sure. Hope you are ok

  • Thank you for the reply. My headaches are at the front, mainly my forehead area. Have your headaches stopped since you have been off the HRT?

  • Hi Head aches common for a lot of reasons, sure you know that, However, the main cause is dehydration, Make sure you are drinking enough, especially water

    .Best wishes,


  • Thanks Jackie.

  • i was on carbimazol and now on ppt i used to get migraines but once i found that cheese was a trigger they stopped for 5 years til i became hyper then i had 3 migraines in a week!

    once medicated properly my headaches disappeared again

    worth checking to see if you ve become hyper again and an increase in carb may then stop the headaches?

    also check neck tension

    sleeping on too high pillows can affect neck as can sitting in front of a computer all day

    try some stretching exercises for your neck and change pillow to see if that helps

    hope this improves soon


  • Thanks Hotfeet. I had the headaches when I was on a higher dose of Carbimazole too. I'm definately not hyper at the moment and waiting to either stop the Carbimazole or lower the dose (depends on how brave I feel :/)

  • good luck with this i m on 50mg ppt daily i tried to reduce to half this but some symptoms returned so im back on 50mg again

    due to see endo this thurs so will see what blood showed

    i ve now been on meds for 14months and reluctant for any other treatment

    how long have you been on meds before noticing symptoms eased/stopped?


  • My son suffered with headaches from hyperthyroidism. I had read that Co-Q-10 might relieve them so he tried taking 100 to 200 mg. and they worked for him.

  • I'm glad they worked for him. I took them after heart surgery then tailed off, may give them another go, thank you.

  • At this time, ubiquinol is supposed to be a better type of co-q-10 and supposedly more absorbable needing less of a dose. I hope it helps.

You may also like...